MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION-MULTIFIRE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION-MULTIFIRE; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION-MULTIFIRE
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 02/28/2024, it was reported by a sales representative via (b)(4) that an ar-13997mf multifire fastpass scorpion jaw would not fully close.This occurred during a case, with no patient effect reported.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during firing of the needle.

Brand Name
FASTPASS SCORPION-MULTIFIRE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18869855
Report Number1220246-2024-01389
Device Sequence Number3008503
Product Code LXH
UDI-Device Identifier00888867015975
UDI-Public00888867015975
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION-MULTIFIRE
Device Catalogue NumberAR-13997MF
Device Lot Number15012581
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown